# SDR NACA2023092500003

- Difficulty date: September 25, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,501 hours, 15,035 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT NO LIGHT UP. DEFERRED PER MEL 49-11-01A CAT C ON 9/26/2023
